Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Frequent yawning with difficulty in breathing. Reason and treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
There is a case of excessive yawning & difficulty in breathing by my wife atleast once in 45 dyas for 2 to 3 days entire day. This is happing for last one year. Initially, we igonered it and then visited to Doctor twice in last three months. Doc advised some multivitamins and said it happens sometimes due to weakness. Need your guidance plz...
Posted Tue, 10 Sep 2013 in General Health
Answered by Dr. Raju A.T 7 hours later
Brief Answer:
Get the oxygen saturation in blood checked

Detailed Answer:

Thanks for your query.

Yawning is an act where in person tries to taking in large amount of air to XXXXXXX the deficient oxygen levels in the blood. The low oxygen saturation which is due to shallow breathing and is normal.

If there is considerable increase in the frequency of yawning, then I would recommend once to get the Oxygen saturation in the blood tested. If less, investigations have to performed to identify the cause and plan treatment.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor